# SDR CA060512003

- Difficulty date: May 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 11,360 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Hartzl HCB4TN5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: C3US1563
- Condition: Failed
- Location: Rt Wheel
- Part time: 106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A 100 HOUR INSPECTION ON THE MLG WHEEL SKIS, MAINTENANCE FOUND THE RT WHEEL SKI ATTACH BOLT P/N:C3US156-3 TO BE BENT AND CRACKED.  BOLT ATTACHES THE SKI BRACKET ASSEMBLY LINK P/N: C3US108-34 TO THE MLG STRUT AND AXLE. THE BOLT HAS CRACKED AT THE START OF THE RADIUS WHERE THE DIAMETER OF THE BOLT CHANGES FRON .500 NR DIA TO .750 IN DIA IT APPEARS THAT THE CRACK OCCURED ON THE TOOLING MARK.  (TC NR 20060512003)
